# SDR DALA2021090805299

- Difficulty date: September 8, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 63,236 hours, 7,814 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 DOOR POS DET 1+ 2 ILLUMINATED ON ECAM ON TAXI IN AMS. CORRECTIVE ACTION: PSCU + ASPSU TEST PERFORMED IAW A330 AMM 52-71. NIL PRESENT FAULTS. (7795716)
